# SDR IXKA9600036

- Difficulty date: May 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8882Z
- Make and model: Boeing 727225
- Aircraft serial: 21579
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Dirty
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON POST FLIGHT CHECK, FOUND LEFT AND RIGHT FORWARD OVERWING EMERGENCY LIGHTS INOP.  CLEANED CONTACTS TO BOTH LEFT AND RIGHT FORWARD OVERWING LIGHTS.  OPS CHECK OK.  (M)
